# SDR C2XA00CL032

- Difficulty date: April 5, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Acm Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3285 - THE CREW REPORTED THE COCKPIT FILLED WITH SMOKE WHILE AT THE GATE.  MAINTENANCE INSPECTED AND PLACED LEFT PACK ON MEL 21-50-02.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
